# SDR SIMA200803001

- Difficulty date: January 27, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 12,851 hours, 11,403 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: MPEV0086
- Part serial: MX644738
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4376, CREW REPORTED RECEIVED HYDRAULIC 2 LOW QUALITY, SOON FOLLOWED BY HYDRAULIC 2 FAIL MESSAGE. CREW DECLARED EMERGENCY GOING INTO ORD.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NUMBER 2 EDMP.  REMOVED AND REPLACED NUMBER 2 HYDRAULIC SYSTEM PRESSURE HYDRAULIC LINE.  AIRCRAFT RETURNED TO SERVICE.
